# SDR SWIA200110233

- Difficulty date: October 4, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 14,127 hours, 19,395 cycles
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Condition: Reads High
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT EEC FAILED ON TAKEOFF.  MANUAL AND RED EEC LIGHT ILLUMINATED. PERFORMED ENGINE RUNS FOR 20 MINUTES IN TAKEOFF AND CRUISE CONFIGURATIONS, NO DEFECTS NOTED.  CLEANED AND OHMED ALL EEC CANNON PLUGS.  FOUND NP SENSOR HIGH.  REMOVED AND REPLACED RT ENGINE NP SENSOR AS NEEDED.  OPS CHECK GOOD ON RIGHT ENGINE NP SENSOR.  EEC OPS CHECK GOOD IAW 71-00-00 120MM.
